# SDR REXA2017103101148

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 21,620 hours, 14,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER FUSELAGE SKIN BETWEEN FS280-FS295 S26R-25R. REPAIRED CORROSION DAMAGE TO FUSE. SKIN FS280-FS295 STR 26R-25R PER EA CRJ953-06132.
